# SDR NWAA071763137

- Difficulty date: May 8, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 14,497 hours, 7,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 1218
- Condition: Malfunctioned
- Location: Cabin
- Part time: 20,223 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EMERGENCY ESCAPE LIGHT POWER SUPPLY TEST ON FWD L UNIT, FAULT ILLUMINATED.  REPLACED FWD L EPSU, CHECKS OK.
